Some new integral inequalities for \(n\)-times differentiable convex and concave functions

Volume 10, Issue 12, pp 6141--6148

Publication Date: 2017-12-02

http://dx.doi.org/10.22436/jnsa.010.12.01

Authors

Selahattin Maden - Department of Mathematics, Faculty of Sciences and Arts, Ordu University-Ordu-Turkey
Huriye Kadakal - Institute of Science, Ordu University-Ordu-Turkey
Mahir Kadakal - Department of Mathematics, Faculty of Sciences and Arts, Giresun University-Giresun-Turkey
İmdat İscan - Department of Mathematics, Faculty of Sciences and Arts, Giresun University-Giresun-Turkey

Abstract

In this work, by using an integral identity together with both the Holder and the Power-mean integral inequalities we establish several new inequalities for \(n\)-times differentiable convex and concave mappings.

Keywords

Convex function, concave function, Holder integral inequality, power-mean integral inequality

Downloads

XML export